# SDR SWIA202157062

- Difficulty date: February 12, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 19R IS CORRODED BETWEEN FS319-FS333   (C-CHECK) RO 3/25/2021    CORROSION PRESENT ON MULTIPLE ELEMENTS IN SAME CROSS SECTION, DAMAGE OUT OF LIMITS REF. CRJ-700 SRM, 53-00-00-101-001-A01. INSTALLED NEW STRINGER 19R FROM FS319 TO FS349 REF. CRJ-700 SRM, 51-42-06-001-001-A01, CRJ-700 SRM, 51-42-21-001-001-A01 AND DWG SH670-32420 REV E. COMPLIED WITH TASK CARD 51-900-1002-SKY, SEE CONTINUE CARD FOR FURTHER DETAILS
